# SDR SIMA200905603

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 22,697 hours, 22,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4041 - CREW REPORTED DURING CLIMB  LAV SMOKE LAST 2 MIN FA REPORTED OIL SMELL.
